# SDR TRBA2009019

- Difficulty date: February 4, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 26,793 hours, 25,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE44
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT UPPER EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BURNED BULB IAW MM NR 33-50-00.  OPERATIONAL CHECK OK.
